# SDR AWXA9900062

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498155
- Condition: Cracked
- Location: Bs 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15R AT STA 603 CRACKED ON END APPROX .25 INCH LONG.  BLENDED STRINGER END TO REMOVE CRACK, NDT INSP RADIUS BLENDED AREA, ALODINED AND PRIMED.  MAT LOSS .020 AND NO EFFECT TO FASTENER EDGE MARGINS, WORK DONE PER SRM 53-10-1 FIG 1, 51-10-2 AND HFEC INSP PER B737 NTM PT.6 51-00-00 FIG 23.
